# SDR 07062005

- Difficulty date: July 6, 2005
- Submitted: July 11, 2005
- Operation: Air carrier
- Aircraft: N315CE
- Make and model: Saab 340B
- Aircraft serial: 343
- Aircraft time: 24,447 hours, 29,339 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SMOKE IN CABIN CONFIRMED.  NO MORE SMOKE WITH RECIRC FAN OFF.
